# SDR QXEA2009040100208

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 4,935 hours, 5,169 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - THERE ARE THREE DENTS IN THE UPPER OUTBOARD SKIN OF THE MCD THAT REQUIRE A PERMANENT REPAIR.  MAPPED AREA OF DENTS FOR ENGINEERING STARTED THE REPAIR ON THE MCD SHELL ASSY IAW RD 8/4-52-456 STEPS (1) AND (2).  CONTINUED REPAIR OF MCD SHELL BY COMPLYING WITH RD8/4-52-456 STEP (3) AND (4).  NFEC IAW NDTM PART 6 51-00-01 AND RD8/4-52-456(4), NO CRACKS NOTED.  DRILLED HOLES IN MCD SHELL SKIN FOR REPAIR AS PER RD 8/4-52-456 NOTES 6 AND 7.  FILLED COUNTERSINKS ON DOOR SKIN FABRICATED AND DRILLED DOUBLER FASTENER HOLES, AND ALODINED AND PRIMED DOUBLER IAW RD 8/4-52-456 NOTES (8) AND (9I) AND (9II) AND DRAWING ON SHEET 4.  INSTALLED REPAIR DOUBLER BY FAY SEALING AND WET INSTALLING SOLID RIVETS IAW RD8/4-52-45 NOTES 10 AND 11.  SEALED EDGES OF REPAIR DOUBLER AND CUT-OUT AND APPLIED CORROSION INHIBITOR TO INTERNAL SURFACES IAW RD 8/4-52-456 STEP 12 AND 13.  INSTALLED MCD INNER SKIN PANEL IAW RD8/4-52-456 GENERAL NOTES STEP 2 AND SRM 51-42-05.
